Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The connection matrix in Morse-Smale flows. II

Author: James F. Reineck
Journal: Trans. Amer. Math. Soc. 347 (1995), 2097-2110
MSC: Primary 58F09; Secondary 34C40, 58F12
MathSciNet review: 1290731
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a connection matrix for a Morse-Smale flow on a compact manifold, if there are no periodic orbits of equal or adjacent indices related in the partial order, we show that the periodic orbits can be replaced by doubly connected rest points in such a way that the given connection matrix induces the unique connection matrix for the resulting flow. It follows that for this class of flows, all nonuniqueness in the connection matrix is a consequence of the continuation theorem for connection matrices.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F09, 34C40, 58F12

Retrieve articles in all journals with MSC: 58F09, 34C40, 58F12

Additional Information

PII: S 0002-9947(1995)1290731-9
Keywords: Conley index, connection matrix, Morse-Smale flow
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia